# SDR SWAA2022122785463

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 17,906 hours, 8,812 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO AFT FA FLASHLIGHTS INOPERATIVE.   R&R AFT INOP FA FLASHLIGHT BATTERIES REF AMM 33-55-00.   R & R THE AFT FLASHLIGHT BATTERIES IAW AMM 33-55-00.
